Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Self-homotopy equivalences of Postnikov conjugates


Authors: E. Dror, W. G. Dwyer and D. M. Kan
Journal: Proc. Amer. Math. Soc. 74 (1979), 183-186
MSC: Primary 55P15; Secondary 55S35
MathSciNet review: 521895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to generalize a result of Wilkerson [4] and show that the self homotopy equivalences of the Postnikov approximations of a space X determine, in a rather simple manner, simultaneously the self homotopy equivalences of X and the self homotopy equivalences of the Postnikov conjugates of X (i.e. the spaces with the same Postnikov approximations as X).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P15, 55S35

Retrieve articles in all journals with MSC: 55P15, 55S35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521895-6
PII: S 0002-9939(1979)0521895-6
Article copyright: © Copyright 1979 American Mathematical Society